# SDR SWAA2014013124736

- Difficulty date: January 16, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 52,922 hours, 31,074 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT 92.70 CRACKED ON LOWER FLANGE AT FWD VERTICAL STIFFENER.  REPAIRED RIB IAW EA.
